# SDR SWIA202052587

- Difficulty date: August 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Injection Tube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WATER INJECTION TUBE IN AFT EQUIPMENT COMP HAS 2 EA BROKEN SUPPORT BRACKETS, LOCATIONS FLAGGED.  C-CHECK RO 9/20/2020.  REMOVED 2 EA DAMAGED BRACKETS.  LOCATED AND  DRILLED, CRJ-700 SRM.  INSTALLED  BRACKET P/N MM670-97111-006, REF AND CRJ-700 SRM AND DRAWING.
